Vol. 8, No. 3, 1958

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
A finite algorithm for the solution of consistent linear equations and inequalities and for the Tchebycheff approximation of inconsistent linear equations

Allen A. Goldstein and Elliott Ward Cheney, Jr.

Vol. 8 (1958), No. 3, 415–427
Mathematical Subject Classification
Primary: 52.00
Secondary: 90.00
Milestones
Received: 1 August 1957
Revised: 11 March 1958
Published: 1 September 1958
Authors
Allen A. Goldstein
Elliott Ward Cheney, Jr.